# SDR ASAA0380682

- Difficulty date: October 15, 2003
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 5922500505
- Condition: Punctured
- Location: Lt Wing  Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND 15K CHECK, LEFT WING SLAT NR 1 INBOARD LOWER PANEL IN PUNCTURED.  REPLACED SLAT PANEL.  (M)
